MathSciNet Relay Station
MathSciNet bibliographic data
MR261835 (41 #6446) 73.35
Knightly, George H.; Sather, D. On nonuniqueness of solutions of the von Kármán equations. Arch. Rational Mech. Anal. 36 1970 65–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement